# SDR ASAA2019102183049

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 42,252 hours, 12,589 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 178N06
- Condition: Faulted
- Location: Autothrottle
- Part time: 42,257 hours, 12,590 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISENGAGED AND WILL NOT RE-ENGAGE. GROUNDED - YES. RELEASED PER MEL 22-4B AUTO THROTTLE SYSTEM INOP. ACCOMPLISHED A/T SYSTEM TEST REF B737-800 AMM 22-31-00-710-802. ALL TESTS PASSED. DUE TO FAULT HISTORY, REMOVED & REPLACED FCC-A REF AMM 22-11-33/401. ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR FCC REF AMM 22-11-33/401. ALL TESTS PASSED. ACCOMP LAND VERIFY TEST REF AMM 22-11-00/201. ALL TESTS PASSED. THIS CLEARS MEL 22-4B & 22-99B. GROUND VERIFICATION SUCCESSFUL.
